MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC.; HIP MOFFIT PPS-LF

MEDLINE INDUSTRIES, INC.; HIP MOFFIT PPS-LF
Catalog Number DYNJ9428703M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "the #10 blade broke during surgery." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.It was initially reported that no sample is available for return and evaluation therefore, a root cause will be difficult if not impossible to determine.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, "the #10 blade broke during surgery.".
 
Event or Problem Description
It was reported, "the #10 blade broke during surgery.".
 
Additional Manufacturer Narrative
Supplemental documentation changed/additional information added.D9 device available for evaluation -n/a g6 type of report - follow-up.H2 if follow-up what type? additional information.Device evaluation.H3 device evaluated by manufacturer - yes, evaluation summary attached.H6 type of investigation-4110, 4112, 4113, 4114.H5 investigation conclusion - defect confirmed: supplier mfg./error asia (medline branded).H10 investigation report reads as follows: investigation summary: "04/29/2021 13:37:46 cst ((b)(6) )."sample evaluation: a photo was received of the blade for our investigation; the rest of the pack was not received at this time.Upon physical inspection of the received sample, it was seen that the blade was broken in half, which appears to be half way on the connection of the metal handle.There appears to be no other physical damage seen on the received device.Finished good production records reviewed: reviewed the production records and no, non-conformances were noted that would have contributed to the reported issue.Finished good pack build reviewed: bom was reviewed and this comes in the vendor packaging and is placed into the prep tray with several other components.Trending: was reviewed and there have been zero additional reported complaint(s) for this issue in the past 6 months.Component trending: was reviewed, there have been one additional reported complaint(s) for this issue for component 95625 the last 6 months.Investigation summary: the account reported finding #10 blade broke during use.The reported issue occurred in item dynj9428703m (lot 21bka657).Based on the complaint details the root cause is considered a vendor product issue relating to the component manufacturing process.Actions taken and recommendations: this complaint has been provided to the component manufacturing facility for further evaluation.Our supplier quality team will also monitor this issue for trending purposes.".

Common Device Name
HIP MOFFIT PPS-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11679238
Report Number1423395-2021-00017
Device Sequence Number14589641
Product Code OJH
UDI-Device Identifier10193489391855
UDI-Public10193489391855
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ9428703M
Device Lot Number21BKA657
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;